# SDR DJFA2005091

- Difficulty date: May 8, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N381CW
- Make and model: Cessna 650
- Aircraft serial: 6500111
- Aircraft time: 10,698 hours, 7,137 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT WHILE IN CRUISE FLIGHT THE LT AND RT HYDRAULIC LOW PRESSURE LIGHTS HAD ILLUMINATED ALONG WITH THE SPOILER HOLD, AILERON BOOST, AND AUXILLARY HYDRAULIC PUMP LIGHTS.  THE HYDRAULIC FLUID VOLUME REMAINED STEADY.  CREW DECLARED AN EMERGENCY AND DIVERTED TO KAPA.  THE LANDING GEAR WAS MANUALLY EXTENDED, AND THE SPEED BRAKES, SPOILERS, THRUST REVERSERS, AND STEERING WERE INOPERATIVE WHEN AIRCRAFT LANDED IN KAPA.  MAINTENANCE RAN THE AIRCRAFT SEVERAL TIMES AND ALL SYSTEMS CHECKED NORMALLY.  A LEAK WAS DISCOVERED AT A B-NUT FOR THE OUTBOARD LEFT ROLL SPOILER. B-NUT WAS TIGHTENED AND LEAK CHECK WAS GOOD. NO FURTHER DISCREPANCIES WERE NOTED.  AS A PRECAUTIONARY MEASURE, TWO UNLOADING VALVES, PART NUMBE
